ON THE DE RHAM COMPLEX ON A SCALE OF ANISOTROPIC WEIGHTED HOLDER SPACES : научное издание

Описание

Тип публикации: статья из журнала

Год издания: 2034

Идентификатор DOI: 10.33048/semi.2020.17.028

Ключевые слова: MANIFOLDS

Аннотация: We obtain a solvabilty criterion for the operator equations induced by de Rham differentials on a scale of anisotropic weighted Holder spaces on the strip R-n x [0, T], n >= 1, where the weight controls the behavior of elements at the infinity point with respect to the space variables. Besides, we give a description of the closuresПоказать полностьюin these space of the set of infinitely differentiable functions on the strip R-n x [0, T] that are compactly supported with respect to the space variables. The results are applied to study the properties of the famous Leray-Helmholtz projection from the theory of the Navier-Stokes equations on the scale of these weighted spaces for n >= 2.

Ссылки на полный текст

Издание

Журнал: SIBERIAN ELECTRONIC MATHEMATICAL REPORTS-SIBIRSKIE ELEKTRONNYE MATEMATICHESKIE IZVESTIYA

Выпуск журнала: Vol. 17

Номера страниц: 428-444

Место издания: NOVOSIBIRSK

Издатель: SOBOLEV INST MATHEMATICS

Авторы

  • Gagelgans K.V. (Siberian Fed Univ, 79 Svobodnyi Ave, Krasnoyarsk 660041, Russia)
  • Shlapunov A.A. (Siberian Fed Univ, 79 Svobodnyi Ave, Krasnoyarsk 660041, Russia)

Вхождение в базы данных